Skip to contents

Authors

  • David Bolin. Maintainer, author.

  • Alexandre Simas. Author.

  • Jonas Wallin. Author.

Citation

Source: inst/CITATION

Bolin D, Simas A, Wallin J (2023). MetricGraph: Random fields on metric graphs. R package version 1.2.0, https://CRAN.R-project.org/package=MetricGraph.

@Manual{,
  title = {MetricGraph: Random fields on metric graphs},
  author = {David Bolin and Alexandre B. Simas and Jonas Wallin},
  year = {2023},
  note = {R package version 1.2.0},
  url = {https://CRAN.R-project.org/package=MetricGraph},
}

Bolin D, Simas A, Wallin J (2024). “Gaussian Whittle-Matérn fields on metric graphs.” Bernoulli, 30(2), 1611–1639. doi:10.3150/23-BEJ1647.

@Article{,
  title = {Gaussian Whittle-Matérn fields on metric graphs},
  author = {David Bolin and Alexandre B. Simas and Jonas Wallin},
  year = {2024},
  journal = {Bernoulli},
  volume = {30},
  number = {2},
  pages = {1611--1639},
  doi = {10.3150/23-BEJ1647},
}

Bolin D, Kovács M, Kumar V, Simas A (2023). “Regularity and numerical approximation of fractional elliptic differential equations on compact metric graphs.” Mathematics of Computation. doi:10.1090/mcom/3929, (in press).

@Article{,
  title = {Regularity and numerical approximation of fractional elliptic differential equations on compact metric graphs},
  author = {David Bolin and Mihály Kovács and Vivek Kumar and Alexandre B. Simas},
  year = {2023},
  journal = {Mathematics of Computation},
  doi = {https://doi.org/10.1090/mcom/3929},
  note = {(in press)},
}

Bolin D, Simas A, Wallin J (2023). “Markov properties of Gaussian random fields on compact metric graphs.” arXiv preprint arXiv:2304.03190. doi:10.48550/arXiv.2304.03190.

@Article{,
  title = {Markov properties of Gaussian random fields on compact metric graphs},
  author = {David Bolin and Alexandre B. Simas and Jonas Wallin},
  year = {2023},
  journal = {arXiv preprint arXiv:2304.03190},
  doi = {10.48550/arXiv.2304.03190},
}

Bolin D, Simas A, Wallin J (2023). “Statistical inference for Gaussian Whittle-Matérn fields on metric graphs.” arXiv preprint arXiv:2304.10372. doi:10.48550/arXiv.2304.10372.

@Article{,
  title = {Statistical inference for Gaussian Whittle-Matérn fields on metric graphs},
  author = {David Bolin and Alexandre B. Simas and Jonas Wallin},
  year = {2023},
  journal = {arXiv preprint arXiv:2304.10372},
  doi = {10.48550/arXiv.2304.10372},
}